# SDR SWAA2016012548316

- Difficulty date: January 22, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N608SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27928
- Aircraft time: 64,942 hours, 52,126 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65464352
- Part serial: SB150
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD AFT TE FLAP DELAMINATED ON INBD CORNER AFT EDGE.  R & R AFT FLAP IAW AMM.
